# SDR AWXA9900060

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Condition: Damaged
- Location: Bs 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF RIGHT WING FILLET AREA, STA 663 SPLICE FITTING HAS A HOLE/DRILL START WBL 71.24.  REMOVED FASTENER ON FITTING, SPOT FACED HOLE TO REMOVE DAMAGE, SHOT PEENED PER BAC 5730, ALODINED AND PRIMED PER SRM 51-10-2 IAW AND ER 2-57-31-17.  REINSTALLED FASTENER IAW SRM 51-30-2.
